# SDR SWIA202056071

- Difficulty date: December 18, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING, INBOARD FLAP HINGE ARM AT WS128 HAS A GOUGED AND CHAFED GUIDE PLATE ON THE INBOARD SIDE. (FLAGGED)   (C-CHECK) RO 2/6/2021   NEW SIDE PLATE P/N CC670-14146-2 INSTALLED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-15-001-001-A01.
